# SDR QXEA2012012600077

- Difficulty date: January 26, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 26,166 hours, 27,345 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 564.5-624.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED BETWEEN STA 564.5 AND 624.5.  ACFT IS DOWN FOR C-CHECK.  REMOVED CORROSION IAW SRM 51-42-05-02-01.  CONFIRMED BLENDED AREA CRACK FREE REF NTM 51-00-01-250-801 PT 6.  FOUND TO BE OUT OF LIMITS IAW SRM 53-40-03-00-01.  FABRICATED STRINGER IAW SRM 51-40-07-02-01.  COMPLIED WITH REPAIR IAW RD 8/4-53-4232.
